# SDR USAA2009042991029

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C2 - EEL - EMERGENCY ESCAPE LIGHT AT SEAT 11L DOES NOT ILLUMINATE.  RESEATED PINS IN MOLEX CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT 11L.
